MAUDE Adverse Event Report: TERUMO MEDICAL CORP ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORP ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
When the angioseal deployed in patient surgeon found device had deployed prior to use.Device unable to be deployed in patient because already deployed.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORP
950 elkton blvd
elkton MD 21921
MDR Report Key24616356
Report Number24616356
Device Sequence Number18535740
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)260721(10)0001197612
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2026
Report Date (Section F) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001197612
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/09/2026